# SDR FDEA2018101602840

- Difficulty date: October 10, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 15,609 hours, 8,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275017217
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y1959 AT FRAME 57.2 TO 58 HAS 3EA GOUGES IN TRACK REMOVED DAMAGE AREAS IAW SRM 51-73-10. CHECKED LIMITS. MAX MATERIAL REMOVED IS .028 AFTER REWORK L= .2 W= .400 D= .035 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 201 TR 83340. FABRICATED NEW SEAT TRACK SECTION AT FR57 TO 57.2 -Y1959 MATERIAL P/N A53274005-SFS-DAP IAW SRM 53-10-16 FIG 201. INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-16 FIG 201. MAJOR REPAIR.
